# SDR IXXA2025020502

- Difficulty date: February 5, 2025
- Submitted: February 5, 2025
- Operation: Air carrier
- Aircraft: N754CX
- Make and model: Boeing 757-2Y0
- Aircraft serial: 26154
- Aircraft time: 68,045 hours, 26,231 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 114N30331
- Condition: Corroded
- Location: Zone 500 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INBD NOSE SKIN #5 LE SLAT ISS 106.25-108.40 PN114N3033-1
